Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Serge Lang
Title: Elliptic curves: Diophantine analysis
Additional book information: Grundlehren der mathematischen Wissenschaften, vol. 231, Springer-Verlag, Berlin-Heidelberg-New York, 1978, xi + 261 pp., $37.40.

References [Enhancements On Off] (What's this?)

  • 1. A. Baker, Transcendental number theory, Cambridge Univ. Press, 1975. MR 422171
  • 2. A. Baker and D. W. Masser (editors), Transcendence theory, advances and applications, Academic Press, New York, 1977, Proceedings of a Conference held in Cambridge in 1976. MR 457365
  • 3. J. W. S. Cassels, Diophantine equations with special reference to elliptic curves, J. London Math. Soc. 41 (1966), 193-291. MR 199150
  • 4. D. W. Masser, Elliptic functions and transcendence, Lecture Notes in Math., vol. 437, Springer-Verlag, Berlin and New York, 1975. MR 371828
  • 5. L. J. Mordell, Diophantine equations. Academic Press, New York, 1969. MR 249355

Review Information:

Reviewer: Alan Baker
Journal: Bull. Amer. Math. Soc. 2 (1980), 352-354
DOI: https://doi.org/10.1090/S0273-0979-1980-14756-4
American Mathematical Society